Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018 (2018), Article ID 6759876, 16 pages
https://doi.org/10.1155/2018/6759876
Research Article

Asymptotic Approximation of the Nonsteady Micropolar Fluid Flow through a Circular Pipe

Department of Mathematics, Faculty of Science, University of Zagreb, Zagreb, Croatia

Correspondence should be addressed to Igor Pažanin; rh.htam@ninazap

Received 27 September 2017; Revised 2 January 2018; Accepted 29 January 2018; Published 11 April 2018

Academic Editor: Michael Vynnycky

Copyright © 2018 Igor Pažanin and Marko Radulović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor Pažanin and Marko Radulović, “Asymptotic Approximation of the Nonsteady Micropolar Fluid Flow through a Circular Pipe,” Mathematical Problems in Engineering, vol. 2018, Article ID 6759876, 16 pages, 2018. doi:10.1155/2018/6759876